what to do to get pregnant sooner.

Archelusdarline - posted on 03/25/2012 ( 9 moms have responded )

8

17

0

I have two beautiful children a girl and a boy 6 and 4, now me and my husband trying for a new baby and its really hard for me to get pregnant after getting off the depo shot, first I didn't think that was the reason why i wasn't getting pregnant after reading all the comments now I can sit back and relax not stressing myself anymore and just wait for it to happened.

9 Comments

View replies by

Archelusdarline - posted on 04/05/2012

8

17

0

Donna Sandoval thank you for your advice I really apprieciate it....its just that I was a little worried, that's all. and Thanks so much Shauna Stringer.

Archelusdarline - posted on 04/05/2012

8

17

0

Donna Sandoval thank you for your advice I really apprieciate it....its just that I was a little worried, that's all. and Thanks so much Shauna Stringer.

Donna - posted on 04/05/2012

12

21

0

Miss Virgo, It is estimated it takes a womans body 5 years to recover from a normal brith.Now ad the depro shot side effects in to that mix and the final thing is your body is a funny thing, It will protect it'self and go above and behond its'self to preserve its stasis. Your body will let you know when it is time if at all. If more women listened to thier bodys we would all be healthier. You had your first six years ago and then you had another 4 years ago. Your body is in need of recovery time. Let your body rest, treat it well and feed it good fruits and vegatables and as little red meat as possible. Get lots of sun and exercise as you can tolerate. Then wait about a year or 2 more and I bet you get pregers pretty quick around then. Take care of yourself so your body can take care of your next child and help prevent any defects or problems. The longer you wait, with in normal and biological clock wise, the better chance you will have a health baby. G-d Bless and follow this advice and see what happens.

Archelusdarline - posted on 04/05/2012

8

17

0

well thank you guys so much for all ur help.....at first I was scared not to be able to have more kids but now I can just wait for it to happen, but I think its taking longer than a year because I remember after I stop taking the depo shot I didn't have a period for a long time, so I went to see my Dr she told me that I would have to wait another 6 or two months for the depo to get out my systems, and she also did alot of testing, blood testing, homomes. she told me everything was perfect..... after two or three months my period came. but since my period back I have been trying trying and trying....I got nothing.....I keep thinking maybe I can't have no more kids....which makes me really sad you guys.....help me out please.

Bonnie - posted on 03/25/2012

4,813

22

262

I have heard of some who got pregnant while on the shot (don't know how that is possible), but really in general, it is known to take longer. Roughly what Katherine has said.

Katherine - posted on 03/25/2012

65,420

232

5195

I read that it takes 6-18 months after being on the shot to get pregnant.

Bonnie - posted on 03/25/2012

4,813

22

262

That's all you really can do is to relax and just let it happen. Sometimes it does take longer for women coming off of BC such as the Depo shot.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms